0 Members and 1 Guest are viewing this topic.
After 8 days I increased my zoloft from 12.5 to 25 mg this morningSo far so good just had some mild dizziness this morning an hour or so after taking it.... Should I expect an increase in side effects the next few days from the upped dose or is it possible that I may not experience any new side effects at all?
Does zoloft cause palpitations in some people? The past two days since I've upped my dose I've been getting some heart palpitations and hour or so after taking itI also had heart palps before due to anxiety but I'm not feeling anxious just wondering and will they pass as the medicine reaches a stable state?
And increased sweating.... Not a bothersome amount but a noticeable increase
I've noticed them more since upping the dose of Zoloft and as long as they are not harmful I'm okay with it.....will the palps pass or increase as the med increases?
Yesterday morning i took zoloft later than i normally do around 9:30 amI was up all night and don't think I slept at all.... Could this be from the increase or takin it later than usual?
Could this be from from in the increase 6 days ago or an after effect of the ambien?